| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device at the product analyses center (pac) and observed that the device intermittently doesn't turn on when lid opened.The cause of the reported issue was determined to be due to faulty reed switch sw5.The customer's device is archived by stryker.The customer has been provided with replacement device.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that the device intermittently doesn't turn on when lid opened.This issue has the potential to either delay, or prevent, defibrillation from being delivered. there was no report of patient use associated with the reported event.